# SDR USAA20110407SB050

- Difficulty date: April 6, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 3150 · Central Warning
- Part: Indicator
- Part number: 65029423
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - ON TAXI-OUT, CAPTAIN INDICATED HE HAD NUMEROUS CAUTION LIGHTS FLICKER.  AFTER TAKEOFF, NUMEROUS CAUTION LIGHTS (APPROXIMATELY 50-75%) CAME ON THE OVERHEAD AND CENTER CONSOLE.  LIGHTS REMAINED ON THROUGH RETURN TO FIELD APPROACH, UNTIL 7,000 FEET WHEN LIGHTS EXTINGUISHED.  LIGHTS THEN CAME BACK ON INTERMITTENTLY DURING TAXI-IN.  NO EMERGENCY WAS DECLARED.  MAINTENANCE TROUBLESHOT PROBLEM TO FIRST OFFICER'S MASTER CAUTION INDICATOR BEING INTERMITTENT.  REPLACED INDICATOR ASSEMBLY AND OPS CHECKED PER MM 33-15-00.  AS PRECAUTIONARY, REPLACED M469 MASTER DIM AND TEST MODULE PER MM 33-15-00, TABLE 102.  AIRCRAFT OK FOR SERVICE.
